Annals of Global Analysis and Geometry

, Volume 38, Issue 2, pp 135–144

Compact conformally stationary Lorentzian manifolds with no causal conjugate points

Original Paper

DOI: 10.1007/s10455-010-9204-6

Cite this article as:
Palomo, F.J. & Romero, A. Ann Glob Anal Geom (2010) 38: 135. doi:10.1007/s10455-010-9204-6


A sequence of integral inequalities for any compact conformally stationary Lorentzian manifold with no conjugate points along its causal geodesics is obtained. If the equality holds for one of them, the Lorentzian manifold must be flat. As an application, several classification results for such manifolds are proved.


Lorentzian GeometryCausal conjugate pointsTimelike conformal vector fields

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Departamento de Matemática AplicadaUniversidad de MálagaMálagaSpain
  2. 2.Departamento de Geometría y TopologíaUniversidad de GranadaGranadaSpain